Annals of Global Analysis and Geometry

, Volume 7, Issue 1, pp 69–77

On the perturbation problem associated to isometric embeddings of Riemannian manifolds

  • Matthias Günthier
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© VEB Deutscher Verlag der Wissenschaften 1989

Authors and Affiliations

  • Matthias Günthier
    • 1
  1. 1.Sektion MathematikKarl-Marx-UniversitätLeipzig

Personalised recommendations